MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH ANK C/X Impl A11/D3.5/L11; implant, endosseous, root-form

Dentsply Implants Manufacturing GmbH ANK C/X Impl A11/D3.5/L11; implant, endosseous, root-form
Catalog Number 31010410
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury

Brand Name
ANK C/X Impl A11/D3.5/L11
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
fabrikstrasse 31
bensheim
GM 
Manufacturer (Section G)
Dentsply Implants Manufacturing GmbH
fabrikstrasse 31
bensheim
GM  
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60 w
york, PA 17401
+1(717)845-7511
MDR Report Key50920678
Report Number3013111692-2026-42561
Device Sequence Number5804362
Product Code DZE
UDI-Device Identifier07392532206078
UDI-Public07392532206078
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number31010410
Device Lot NumberB130000318
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown